Abstract

Remarks made in a recent paper [Opt. Lett. 31, 2462 2006 ] regarding orthonormal polynomials for hexagon pupils are clarified.

© 2008 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Orthonormal polynomials for hexagonal pupils

Virendra N. Mahajan and Guang-ming Dai
Opt. Lett. 31(16) 2462-2464 (2006)

Orthonormal polynomials in wavefront analysis: analytical solution

Virendra N. Mahajan and Guang-ming Dai
J. Opt. Soc. Am. A 24(9) 2994-3016 (2007)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription